# SDR SWAA2020021241356

- Difficulty date: January 27, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,045 hours, 11,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY M1672 (AFT R/H BATTERY) WERE INOP.   / R&R POWER SUPPLY IAW AMM.
